International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 79-88
On Bazilevic functions
Mathematics Department, Girls College of Education, (Science Section) Sitteen Road, Malaz, Riyadh, Saudi Arabia
Received 23 January 1985; Revised 28 June 1986
Copyright © 1987 Khalida I. Noor and Sumayya A. Al-Bany. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be the class of Bazilevic functions of type . A function if it is analytic in the unit disc and , where is a starlike function. We generalize the class by taking to be a function of radius rotation at most . Archlength, difference of coefficient, Hankel determinant and some other problems are solved for this generalized class. For , we obtain some of these results for the class of Bazilevic functions of type .